Publication Type : Journal Article
Publisher : Proceedings of the Jangjeon Mathematical Society
Source : Proceedings of the Jangjeon Mathematical Society, The Jangjeon Mathematical Society, Volume 19, Number 2, p.293–299 (2016)
Keywords : K. Abhishek, “Some New Classes of Harmonious Graphs”, Proceedings of the Jangjeon Mathematical Society, vol. 19, pp. 293–299, 2016.
Campus : Coimbatore
School : School of Engineering
Center : Center for Excellence in Advanced Materials and Green Technologies
Department : Mathematics
Year : 2016
Abstract : For a finite graph G of order p and size q, let V(G) and E(G) denote its vertex and edge set respectively. A harmonious labeling of a connected graph G is an injective function λ: V(G) → Zsubq/subnbsp;such that the induced edge function λ∗: V(G) → Zsubq/subnbsp;defined as λ∗(xy) = λ (x) + λ(y)]modq for each edge xy ϵ E(G) is a bijection whenever G is not a tree. If G is a tree, exactly one label may be used on two vertices. In this note we report some new classes of harmonious graphs.